# SDR ASAA2022052538452

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 2,136 hours, 616 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 4PRL43
- Condition: Failed
- Location: E/E E6
- Part time: 2,136 hours, 616 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF 2 SHOWS " FAIL" DOES NOT TRANSMIT OR RECEIVE. GROUNDED - YES. REMOVED AND REPLACED HF#2 TRANSCEIVER REF B737-9 AMM 23-11-21. OPS CHECK GOOD. GROUND VERIFICATION TEST SUCCESSFUL.
